# SDR AALA200802435

- Difficulty date: September 24, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 32,526 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP8598DHF
- Part serial: P1232
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

INFLIGHT T4XG/24SEP CREW REPORTED NOXIOUS FUMES IN CABIN AND COCKPIT.  COCKPIT CREW USED OXYGEN MASKS.  RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  REPLACED AUXILIARY POWER UNIT (APU) AND PERFORMED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPS.
